Duke Mathematical Journal

Rigidity of the Gauss map in compact Lie groups

Xiaobo Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 77, Number 2 (1995), 447-481.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077286349

Digital Object Identifier
doi:10.1215/S0012-7094-95-07714-X

Mathematical Reviews number (MathSciNet)
MR1321066

Zentralblatt MATH identifier
0873.53034

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15] 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

Liu, Xiaobo. Rigidity of the Gauss map in compact Lie groups. Duke Math. J. 77 (1995), no. 2, 447--481. doi:10.1215/S0012-7094-95-07714-X. https://projecteuclid.org/euclid.dmj/1077286349


Export citation

References

  • [BtD] T. Bröcker and T. tom Dieck, Representations of Compact Lie Groups, Graduate Texts in Math., vol. 98, Springer-Verlag, New York, 1985.
  • [Dyn] E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Amer. Math. Soc. Transl. Ser. 2 6 (1957), 111–244.
  • [Hel] S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, Pure Appl. Math., vol. 80, Academic Press, New York, 1978.
  • [HL] R. Harvey and H. B. Lawson, Jr., Calibrated geometries, Acta Math. 148 (1982), 47–157.
  • [KN] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry I, Wiley, New York-London, 1963.
  • [L] X. Liu, Volume minimizing cycles in compact Lie groups, preprint, 1993.
  • [Mal] A. I. Malcev, On semi-simple subgroups of Lie groups, Amer. Math. Soc. Translation 1950 (1950), no. 33, 43.
  • [OT] Y. Ohnita and H. Tasaki, Uniqueness of certain $3$-dimensional homologically volume minimizing submanifolds in compact simple Lie groups, Tsukuba J. Math. 10 (1986), no. 1, 11–16.
  • [T] H. Tasaki, Certain minimal or homologically volume minimizing submanifolds in compact symmetric spaces, Tsukuba J. Math. 9 (1985), no. 1, 117–131.
  • [W] J. A. Wolf, Spaces of constant curvature, fifth ed., Publish or Perish, Wilmington, Del., 1984.